Nonlinear eigenvalues and bifurcation problems for Pucci's operators
Annales de l'I.H.P. Analyse non linéaire, Volume 22 (2005) no. 2, p. 187-206
@article{AIHPC_2005__22_2_187_0,
     author = {Busca, J\'er\^ome and Esteban, Maria Jesus and Quaas, Alexander},
     title = {Nonlinear eigenvalues and bifurcation problems for Pucci's operators},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Elsevier},
     volume = {22},
     number = {2},
     year = {2005},
     pages = {187-206},
     doi = {10.1016/j.anihpc.2004.05.004},
     zbl = {02165098},
     mrnumber = {2124162},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_2005__22_2_187_0}
}
Busca, Jérôme; Esteban, Maria J.; Quaas, Alexander. Nonlinear eigenvalues and bifurcation problems for Pucci's operators. Annales de l'I.H.P. Analyse non linéaire, Volume 22 (2005) no. 2, pp. 187-206. doi : 10.1016/j.anihpc.2004.05.004. http://www.numdam.org/item/AIHPC_2005__22_2_187_0/

[1] Bardi M., Da Lio F., Propagation of maxima and strong maximum principle for viscosity solution of degenerate elliptic equation I: convex operators, Nonlinear Anal. 44 (2001) 991-1006. | MR 1829815 | Zbl 01624628

[2] Bensoussan A., Lions J.L., Applications of Variational Inequalities in Stochastic Control, Stud. Math. Appl. 12, North-Holland, Amsterdam, 1982, Translated from the French. | MR 653144 | Zbl 0478.49002

[3] Berestycki H., On some nonlinear Sturm-Liouville problems, J. Differential Equations 26 (3) (1977) 375-390. | MR 481230 | Zbl 0331.34020

[4] Berestycki H., Nirenberg L., On the method of moving planes and the sliding method, Boll. Soc. Brasil Mat. (N.S.) 22 (1991) 237-275. | MR 1159383 | Zbl 0784.35025

[5] Berestycki H., Nirenberg L., Varadhan S.R.S., The principal eigenvalue and maximum principle for second-order elliptic operators in general domains, Comm. Pure Appl. Math. 47 (1) (1994) 47-92. | MR 1258192 | Zbl 0806.35129

[6] Cabré X., Caffarelli L.A., Fully Nonlinear Elliptic Equation, Amer. Math. Soc. Colloq. Publ., vol. 43, Amer. Math. Soc., 1995. | MR 1351007 | Zbl 0834.35002

[7] Caffarelli L., Kohn J.J., Nirenberg L., Spruck J., The Dirichlet problem for nonlinear second order elliptic equations II, Comm. Pure Appl. Math. 38 (1985) 209-252. | MR 780073 | Zbl 0598.35048

[8] Crandall M., Ishi H., Lions P.L., User's guide to viscosity solutions of second order partial differential equations, Bull. Amer. Math. Soc. 27 (1) (1992). | MR 1118699 | Zbl 0755.35015

[9] Crandall M.G., Kocan M., Świech A., L p theory for fully nonlinear uniformly parabolic equations, Comm. Partial Differential Equations 25 (11&12) (2000) 1997-2053. | MR 1789919 | Zbl 0973.35097

[10] Dancer E.N., On the Dirichlet problem for weakly non-linear elliptic partial differential equations, Proc. Roy. Soc. Edinburgh Sect. A 76 (4) (1976/77) 283-300. | MR 499709 | Zbl 0351.35037

[11] Del Pino M., Elgueta M., Manásevich R., A homotopic deformation along p of a Leray-Schauder degree result and existence for u ' p-2 u ' ' +ft,u=0, u0=uT=0, p>1, J. Differential Equations 80 (1) (1989) 1-13. | MR 1003248 | Zbl 0708.34019

[12] Del Pino M., Manásevich R., F. Global bifurcation from the eigenvalues of the p-Laplacian, J. Differential Equations 92 (2) (1991) 226-251. | MR 1120904 | Zbl 0781.35017

[13] Drábek P., Solvability and Bifurcations of Nonlinear Equations, Pitman Res. Notes Math. Ser., vol. 264, Longman Scientific and Technical, Harlow, 1992, copublished in the United States with John Wiley and Sons, New York, 1992. | MR 1175397 | Zbl 0753.34002

[14] Felmer P., Quaas A., Critical exponents for the Pucci's extremal operators, C. R. Acad. Sci. Paris, Ser. I 335 (2002) 909-914. | MR 1952548 | Zbl 1032.35069

[15] Felmer P., Quaas A., On critical exponents for the Pucci's extremal operators, Ann Inst. H. Poicaré Anal. Non Linéaire 20 (5) (2003) 843-865. | Numdam | MR 1995504 | Zbl 01975936

[16] Felmer P., Quaas A., Positive solutions to ‘semilinear' equation involving the Pucci's operator, J. Differential Equations 199 (2004) 376-393. | Zbl 1070.34032

[17] De Figueiredo D., Gossez J.P., On the first curve of the Fučik spectrum of an elliptic operator, Differential Integral Equations 7 (5-6) (1994) 1285-1302. | MR 1269657 | Zbl 0797.35032

[18] Fučík S., Solvability of Nonlinear Equations and Boundary Value Problems, Math. Appl., vol. 4, Reidel, 1980, With a foreword by Jean Mawhin. | MR 620638 | Zbl 0453.47035

[19] Gallouet T., Kavian O., Résultats d'existence et de non-existence pour certains problemes demi-linéaires a l'infini, (in French. English summary), Ann. Fac. Sci. Toulouse Math. 5 (3-4) (1981) 201-246. | Numdam | MR 658734 | Zbl 0495.35001

[20] Gilbarg D., Trudinger N.S., Elliptic Partial Differential Equation of Second Order, Springer-Verlag, 1983. | MR 737190 | Zbl 0562.35001

[21] Lions P.L., Bifurcation and optimal stochastic control, Nonlinear Anal. 2 (1983) 177-207. | MR 688774

[22] Lions P.L., Optimal control of diffusion processes and Hamilton-Jacobi-Bellman equations. I. The dynamic programming principle and applications, Comm. Partial Differential Equations 8 (10) (1983) 1101-1174. | MR 709164 | Zbl 0716.49022

[23] Lions P.L., Optimal control of diffusion processes and Hamilton-Jacobi-Bellman equations. II. Viscosity solutions and uniqueness, Comm. Partial Differential Equations 8 (11) (1983) 1229-1276. | MR 709162 | Zbl 0716.49023

[24] Lions P.L., Optimal control of diffusion processes and Hamilton-Jacobi-Bellman equations. III. Regularity of the optimal cost function, in: Nonlinear Partial Differential Equations and Their Applications. Collège de France seminar, vol. V (Paris, 1981/1982), 1983, pp. 95-205. | MR 725360 | Zbl 0716.49024

[25] Lions P.L., A remark on Bony maximum principle, Proc. Amer. Math. Soc. 88 (3) (1983) 503-508. | MR 699422 | Zbl 0525.35028

[26] Lions P.L., Two remarks on Monge-Ampère equations, Ann. Mat. Pura Appl. 142 (4) (1985) 263-275. | MR 839040 | Zbl 0594.35023

[27] Ni W.M., Nussbaum R., Uniqueness and nonuniqueness for positive radial solutions of Δu+fu,r=0, Comm. Pure Appl. Math. 38 (1985) 67-108. | MR 768105 | Zbl 0581.35021

[28] Pucci C., Operatori ellittici estremanti, Ann. Mat. Pure Appl. 72 (1966) 141-170. | MR 208150 | Zbl 0154.12402

[29] Pucci C., Maximum and minimum first eigenvalue for a class of elliptic operators, Proc. Amer. Math. Soc. 17 (1966) 788-795. | MR 199576 | Zbl 0149.07601

[30] Quaas A., Existence of positive solutions to a ‘semilinear' equation involving the Pucci's operator in a convex domain, Differential Integral Equations 17 (2004) 481-494. | Zbl 05138414

[31] Rabinowitz P.H., Some aspect of nonlinear eigenvalue problem, Rocky Moutain J. Math. 74 (3) (1973) 161-202. | MR 320850 | Zbl 0255.47069

[32] Rabinowitz P.H., Some global results for nonlinear eigenvalue problems, J. Funct. Anal. 7 (1971) 487-513. | MR 301587 | Zbl 0212.16504

[33] P.H. Rabinowitz, Théorie du degré topologique et applications à des problèmes aux limites non linéaires, Lectures Notes Lab. Analyse Numérique Université PARIS VI, 1975.

[34] E. Rouy, First semi-eigenvalue for nonlinear elliptic operator, preprint.

[35] Safonov M.V., On the classical solution of Bellman elliptic equation, Soviet Math. Dokl. 30 (1984). | Zbl 0595.35011

[36] Schechter M., The Fučík spectrum, Indiana Univ. Math. J. 43 (4) (1994) 1139-1157. | MR 1322614 | Zbl 0833.35050